# SDR 2005FA0000173

- Difficulty date: October 12, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N1121C
- Make and model: Piper PA-18-150
- Aircraft serial: 182221
- Engine: Lyc O320*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 472681
- Condition: Failed
- Location: Tail Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, AIRCRAFT DRIFTED TO THE LT AND WENT INTO SOFT GROUND, COMING TO REST ON IT`S NOSE.  FOUND LINK (PN 472681) PARTIALLY STRAIGHTENED, CAUSING THE RT TAIL WHEEL SPRING ASSY TO FAIL. (K)
